Goldie, A. W.
Non-commutative Dedekind rings
Séminaire Dubreil. Algèbre et théorie des nombres, Tome 21 (1967-1968) no. 2 , Exposé no. 20 , p. 1-4
Zbl 0184.06306
URL stable : http://www.numdam.org/item?id=SD_1967-1968__21_2_A11_0

Bibliographie

[1] Jacobson (Nathan). - The theory of rings. - New York, American mathematical Society, 1943 (Mathematical Surveys, 2). MR 8601 | Zbl 0060.07302

[2] Robson (J.C.). - Non-commutative Dedekind rings, J. of Algebra, t. 9, 1968, p. 249-265. MR 231849 | Zbl 0174.06801